# SDR ASAA2012080492660

- Difficulty date: August 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,465 hours, 5,869 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSS FAILED WITH FAULT  AUTO SHUTDOWN.  FAULT LIGHT WENT OUT AFTER 3 MINUTES. FOUND FAULT CODE 49-41010 THAT WAS 2 STARTS OLD UNDER FAULT HISTORY.  UNDER CURRENT STATUS THERE WAS NO FAILURES.  STARTED APU 2 TIMES & NO DISCREPANCIES NOTED.  ACCOMPLISHED FIM TASK 49-40-00-810-801 P.1 STEP A THROUGH STEP E (1)(A) 26.  NO DEFECTS NOTED. ACFT OK.  FOR SERVICE. TSR ISSUED.  REMOVED INLET PRESSURE SENSOR REF AMM 49-52-31-000-801. CLEANED ELECTRICAL CONNECTOR AND RECEPTACLE ON SENSOR AND SENSOR BASE. CLEANED INLET SENSOR TUBE AND REINSTALLED SENSOR REF AMM 49-52-31-400-801. SMALL AMOUNT OF DEBRIS FOUND IN CONNECTOR AND ON SENSOR BASE (NONE APPEARED TO HAVE ENTERED SENSOR TUBE).  OPERATED APU AND VERIFIED NO NEW FAULTS IN CDU.  APU OPS CKS GOOD.
